# SDR C2XA07IA164

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 20,896 hours, 15,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95889
- Condition: Discharged
- Location: Emergency Lights
- Part time: 2,028 hours, 1,593 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAY - FLIGHT 2770, DURING PREFLIGHT INSPECTION THE CREW REPORTED THE OVERWING INTERIOR EXIT LIGHT AND AISLE PATH LIGHTING TO BE INOP.  CONTRACT MAINTENANCE CHARGED THE AFFECTED EMERGENCY LIGHT BATTERY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
